# SDR UIEA2018051100878

- Difficulty date: May 11, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,745 hours, 16,025 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Clutch
- Part number: 36128441
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP ER OPERATIONS NOT ALLOWED. REMOVED AND REPLACED CLUTCH ASSY IAW 49-41-06. 49-41-01. OPS CHECKED NUMEROUS TIME. NO FAULTS NOTED.
